Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cclv04

Waxed top lip 2 days after using tretinoin, HELP!

Recommended Posts

First time waxing too, and I ripped some skin off. I have put Aloe on it and cucumber cream. But now the redness is spreading further out from where I had even waxed! Its red on my chin now too. Why? Reaction from creams?

Share this post


Link to post
Share on other sites
Try just applying a thin layer of Neosporin cream or Vaseline/Aquaphor. That'll help the ripped skin to heal without irritating it.

But why is the red spreading?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×